Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

TSH 7, using thyronorm. Feeling burning during urination. Due to thyronorm?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 319 Questions
hi sir my tsh 7 ,using thyronorm, by using thyronom i got burning while passing urine . is there any relation to thyronorm.thank u sir.
Posted Mon, 24 Jun 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Om Lakhani 20 minutes later

No Thyronorm has no direct relation with you burning micturation. I am afraid for a female of your age we have to rule out Urine routine and microscopic" examination and "Urine culture". After the report a doctor can prescribe you antibiotics.

Also your TSH of 7 is high and I would want it to be <4.12. I would advice you to increase the dose of thyronorm after consultation with your doctor.

Dr. Om Lakhani.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor